MathSciNet Relay Station
MathSciNet bibliographic data
MR815828 (88b:65109) 65M60
Johnson, C.; Pitkäranta, J. An analysis of the discontinuous Galerkin method for a scalar hyperbolic equation. Math. Comp. 46 (1986), no. 173, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement